Alert archive / Georgia / Wind Chill Advisories in 2011

Wind Chill Advisory 1, NWS Tallahassee, FL

January 11, 201116 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this wind chill advisory at Jan 11, 2011, 1:52 PM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Jan 12, 2011, 12:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2011, 1:52 PM CST (19:52 UTC)
In effect from
Jan 12, 2011, 12:00 AM CST
Expired
Jan 12, 2011, 9:00 AM CST
In force
9 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WWUS42 KTAE 111952
WSWTAE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM EST TUE JAN 11 2011

...A WIND CHILL ADVISORY IS NOW IN EFFECT FROM 1 AM EST /MIDNIGHT
CST/ TO 10 AM EST /9 AM CST/ WEDNESDAY FOR ALL OF SOUTHEAST
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA
BIG BEND AND PANHANDLE...

.YET ANOTHER ARCTIC AIR MASS WILL SWEEP INTO THE REGION FROM
NORTHWEST TO SOUTHEAST ACROSS THE AREA TONIGHT. NORTHWESTERLY
WINDS AROUND 10 MPH WILL COMBINE WITH TEMPERATURES FALLING THROUGH
THE 30S AND INTO THE UPPER 20S TO PRODUCE WIND CHILLS INTO THE
UPPER TEENS TO LOWER 20S ACROSS THE REGION LATE TONIGHT AND
WEDNESDAY MORNING. EVEN DURING THE DAY ON WEDNESDAY...WIND CHILLS
ARE EXPECTED TO REMAIN IN THE 30S FOR MUCH OF THE AFTERNOON...WHICH
WILL LIKELY BE FOLLOWED BY A HARD FREEZE ON WEDNESDAY NIGHT AS
THE WINDS DIMINISH.


ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-121500-
/O.NEW.KTAE.WC.Y.0001.110112T0600Z-110112T1500Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY...
FREEPORT...SANTA ROSA BEACH...PANAMA CITY...PARKER...
PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY...
SAINT MARKS...KEATON BEACH...STEINHATCHEE...SUWANNEE...
GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...
MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG...
SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...
DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM...
MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE...
BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
252 PM EST TUE JAN 11 2011 /152 PM CST TUE JAN 11 2011/

...A WIND CHILL ADVISORY IS NOW IN EFFECT FROM 1 AM EST /MIDNIGHT
CST/ TO 10 AM EST /9 AM CST/ WEDNESDAY FOR ALL OF SOUTHEAST
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA
BIG BEND AND PANHANDLE...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS NOW IN EFFECT FROM 1 AM EST /MIDNIGHT
CST/ TO 10 AM EST /9 AM CST/ WEDNESDAY.

YET ANOTHER ARCTIC AIR MASS WILL SWEEP INTO THE REGION FROM
NORTHWEST TO SOUTHEAST ACROSS THE AREA TONIGHT. NORTHWESTERLY
WINDS AROUND 10 MPH WILL COMBINE WITH TEMPERATURES FALLING THROUGH
THE 30S AND INTO THE UPPER 20S TO PRODUCE WIND CHILLS INTO THE
UPPER TEENS TO LOWER 20S ACROSS THE REGION LATE TONIGHT AND
WEDNESDAY MORNING. EVEN DURING THE DAY ON WEDNESDAY...WIND CHILLS
ARE EXPECTED TO REMAIN IN THE 30S FOR MUCH OF THE AFTERNOON...WHICH
WILL LIKELY BE FOLLOWED BY A HARD FREEZE ON WEDNESDAY NIGHT AS
THE WINDS DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

17-GOULD

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 11, 12:50 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Jan 11, 12:50 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
150 PM EST TUE JAN 11 2011

...YET ANOTHER ARCTIC OUTBREAK IS ON THE WAY...

.SYNOPSIS AND SHORT TERM (REST OF TODAY THROUGH THURSDAY NIGHT)...
AS WAS MENTIONED IN THIS MORNING'S DISCUSSION...WE NARROWLY MISSED A
POTENTIALLY DANGEROUS FREEZING DRIZZLE EVENT OVERNIGHT AND EARLY
THIS MORNING...AS TEMPERATURES REMAINED 2 TO 5 DEGREES ABOVE
FREEZING IN MOST AREAS ACROSS THE CWA. HOWEVER...DUE TO THE VERY
STRONG 18 DEGREE TEMPERATURE INVERSION BELOW 940 MB (OR 2300 FT
ABOVE THE SFC)...THE LOW CLOUDS WITH AREAS OF LIGHT FOG AND DRIZZLE
HAVE BEEN VERY SLOW TO CLEAR THE REGION...EVEN AS THE SFC LOW
CONTINUES TO MOVE FURTHER AWAY FROM THE CWA...NOW HEADING UP THE
U.S. EASTERN SEABORD. HOWEVER...AS BLEAK AND DREARY AS IT HAS BEEN
DURING THE LAST COUPLE OF DAYS...CLEARING SKIES ARE ON THE WAY...BUT
THE PRICE TO PAY FOR MOSTLY SUNNY SKIES WILL BE YET ANOTHER ARCTIC
AIR MASS. A BUILDING 1045 MB SFC RIDGE LOCATED IN THE MIDDLE AND
UPPER PLAINS WILL BEGIN TO ACCELERATE SOUTH-SOUTHEASTWARD AND WILL
PUSH A DRY COLD FRONT THROUGH THE REGION FROM NW TO SE LATE THIS
AFTERNOON AND TONIGHT. THIS RIDGE WILL SCOUR OUT ALL OF THE LOW
LEVEL MOISTURE...AS GUSTY NW WINDS ADVECT COLDER AND MUCH DRIER AIR
INTO THE REGION. THIS WILL ALSO SET THE STAGE FOR A COLD NIGHT
ACROSS THE REGION TONIGHT...BUT EVEN THOUGH SOME OF THE NUMERICAL
GUIDANCE IS SUGGESTING A HARD FREEZE OVER PARTS OF THE AREA...THE
SFC WINDS ARE EXPECTED TO BE TOO STRONG TO ALLOW THIS TO OCCUR.
HOWEVER...A WIDESPREAD LIGHT FREEZE WITH VERY COLD WIND CHILLS
APPEARS VERY LIKELY...AND WILL ISSUE A WIND CHILL ADVISORY IF OUR
FCST APPARENT TEMPERATURES DROP BELOW 20 DEGREES.

WEDNESDAY AND THURSDAY ARE BOTH EXPECTED TO BE SUNNY BUT VERY CHILLY
DAYS...WITH HIGHS RANGING FROM THE UPPER 30S TO THE LOWER TO MID 40S
ACROSS THE REGION FROM NW TO SE. THEREFORE...WILL INCORPORATE SOME
OF THE RAW MODEL DATA INTO THIS FCST (ESPECIALLY THE NAM12)...AS IT
APPEARS TO HAVE A SLIGHTLY BETTER HANDLE ON THE SITUATION (A FEW
DEGREES COOLER ON HIGH TEMPS) THAN THE STANDARD AND BIAS CORRECTED
MOS. ALSO...WEDNESDAY IS EXPECTED TO BE THE COLDEST OF THE 2
DAYS...ESPECIALLY WHEN THE STRONGER WINDS ARE ACCOUNTED FOR IN THE
DAYTIME WIND CHILL READINGS...WHICH MAY NOT GET OUT OF THE MID 30S
IN SOME AREAS.

FOR WEDNESDAY AND THURSDAY NIGHTS...WIDESPREAD HARD FREEZES WITH LOW
TEMPERATURES IN THE LOWER TO MIDDLE 20S ARE STILL EXPECTED AS WINDS
BECOME VERY LIGHT...ESPECIALLY AWAY FROM THE IMMEDIATE COAST AND
WARMER URBAN AREAS SUCH AS DOWNTOWN TALLAHASSEE.

.LONG TERM...(FRI. THROUGH NEXT TUE.)...
THE BROAD UPPER TROUGH WILL REMAIN OVER THE LOCAL AREA THROUGH THE
END OF THE WORK WEEK WITH NEARLY ZONAL FLOW OVER THE WEEKEND
FOLLOWED BY WEAK RIDGING ON MONDAY. THE SURFACE RIDGE ASSOCIATED
WITH THE ARCTIC AIRMASS WILL BE CENTERED OVER THE SOUTHEAST U.S.
THROUGH SATURDAY AND THEN SLIDE EAST SUNDAY THROUGH THE END OF THE
EXTENDED PERIOD AS THE NEXT LOW PRESSURE SYSTEM AND COLD FRONT
DEVELOP ACROSS THE SOUTHERN PLAINS AND MOVE INTO THE LOWER
MISSISSIPPI VALLEY BY TUESDAY MORNING. THE GFS SHOWS A SURFACE LOW
TRACKING EASTWARD ALONG THE GULF COAST MONDAY AND MONDAY NIGHT
BEFORE LIFTING NORTHEASTWARD INTO THE CAROLINAS LATE TUESDAY. THIS
SCENARIO WOULD BRING WIDESPREAD RAINS TO THE LOCAL TRI-STATE ON
TUESDAY. SINCE THIS IS STILL A WEEK AWAY...CONFIDENCE IS LOW SO FOR
NOW WILL ONLY SHOW  LOWER END CHANCE POPS ON TUESDAY. MIN TEMPS BOTH
THURSDAY AND FRIDAY NIGHTS WILL BE NEAR HARD FREEZE CRITERIA.
OTHERWISE BOTH MIN AND MAX TEMPS WILL GRADUALLY WARM TO ABOVE
SEASONAL LEVELS BY EARLY NEXT WEEK.

&&

.MARINE...OVER THE COASTAL WATERS...OFFSHORE WINDS TEMPORARILY
DECREASED TO 10 TO 15 KNOTS EARLIER TODAY AS A WEAK RIDGE OF HIGH
PRESSURE REMAINS IN PLACE IN THE WAKE OF THE DEPARTING LOW.
HOWEVER...THEY ARE EXPECTED TO RAMP UP VERY QUICKLY BACK TO SMALL
CRAFT ADVISORY LEVELS THIS EVENING AS THE MUCH STRONGER ARCTIC HIGH
PRESSURE RIDGE APPROACHES FROM THE NORTHWEST. THEN...WINDS AND SEAS
ARE EXPECTED TO SLACKEN JUST A BIT ON WEDNESDAY BACK TO CAUTIONARY
LEVELS...BEFORE A NOCTURNAL SURGE BRINGS THEM BACK TO ADVISORY
CONDITIONS ON WEDNESDAY NIGHT INTO THURSDAY MORNING. THEREAFTER...
WINDS ARE EXPECTED TO GRADUALLY DECREASE FROM MODERATE TO LIGHT
LEVELS FROM LATER ON THURSDAY INTO THE UPCOMING WEEKEND.

&&

.AVIATION...LOW CIGS CONTINUE TO HANG TOUGH THIS AFTERNOON WITH IFR
TO LIFR CONDITIONS CONTINUING. A FEW BREAKS IN THE CLOUDS ARE
STARTING TO SHOW UP IN ALABAMA AND THE FINAL BACK EDGE OF THE CLOUDS
IS ENTERING MISSISSIPPI. EXPECT IFR CONDITIONS TO CONTINUE INTO THE
MID AFTERNOON HOURS WITH A GRADUAL IMPROVEMENT TO MVFR FROM WEST TO
EAST FROM LATE AFTERNOON THROUGH THE EARLY EVENING. VFR CONDITIONS
ARE EXPECTED AT ALL SITES STARTING AROUND 03 UTC.

&&

.FIRE WEATHER...ALTHOUGH A COOL DAY IS EXPECTED WEDNESDAY...VERY LOW
DEWPOINTS ARE EXPECTED TO ALLOW RELATIVE HUMIDITY VALUES TO MEET RED
FLAG CRITERIA ACROSS ALL OF OUR FLORIDA ZONES...SO A RED FLAG
WARNING HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON. DRY CONDITIONS ARE
EXPECTED TO CONTINUE INTO THURSDAY ACROSS THE FLORIDA ZONES...SO A
WATCH HAS BEEN ISSUED FOR THURSDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   28  45  23  46  21 /   0   0   0   0   0
PANAMA CITY   30  46  27  45  26 /   0   0   0   0   0
DOTHAN        26  41  24  43  25 /   0   0   0   0   0
ALBANY        27  41  21  44  21 /   0   0   0   0   0
VALDOSTA      28  44  23  46  22 /   0   0   0   0   0
CROSS CITY    30  47  23  47  22 /   0   0   0   0   0
APALACHICOLA  32  46  27  46  27 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY
     ALL ZONES.

GA...WIND CHILL ADVISORY FROM 1 AM TO 10 AM EST WEDNESDAY ALL ZONES.

FL...WIND CHILL ADVISORY FROM 1 AM EST /MIDNIGHT CST/ TO 10 AM EST
     /9 AM CST/ WEDNESDAY ALL ZONES.

     RED FLAG WARNING WED AFTN ALL ZONES.
     FIRE WX WATCH THU AFTN ALL ZONES.

GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 AM EST
     WEDNESDAY ALL LEGS.

&&

AVIATION/FIRE WX...DVD
PUBLIC/MARINE...GOULD
LONG TERM...BARRY
Hazardous weather outlook, Jan 11, 4:31 AM CST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
531 AM EST TUE JAN 11 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-121100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
531 AM EST TUE JAN 11 2011 /431 AM CST TUE JAN 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED TODAY. HOWEVER...AN ARCTIC AIR
MASS WILL ARRIVE BEHIND A DRY COLD FRONT BY THIS EVENING AND THIS
WILL BRING FREEZING TEMPERATURES TO ALL BUT THE IMMEDIATE COASTAL
AREAS TONIGHT. WHILE A HARD FREEZE IS NOT EXPECTED...WINDS AROUND
10 MPH WILL PRODUCE WIND CHILL READINGS FROM 16 TO 20 DEGREES
NORTH AND WEST OF A LINE FROM VALDOSTA TO TALLAHASSEE TO PANAMA
CITY. A WIND CHILL ADVISORY IS LIKELY IN THIS AREA. OFFSHORE WINDS
WILL ALSO KICK UP ONCE AGAIN OVER THE GULF OF MEXICO. EXERCISE
CAUTION CONDITIONS ARE EXPECTED NEARSHORE WITH SMALL CRAFT
ADVISORY CONDITIONS OFFSHORE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE FORECAST AREA WILL REMAIN IN THE GRIP OF THE ARCTIC AIR MASS
THROUGH FRIDAY MORNING. HARD FREEZES ARE EXPECTED EACH MORNING
FROM WEDNESDAY THROUGH SATURDAY. WIND CHILL READINGS WILL ALSO BE
LOW ENOUGH TO REACH ADVISORY CRITERIA ON THURSDAY MORNING WITH
MANY AREAS SEEING READINGS IN THE MID TEENS. CONDITIONS WILL
REMAIN HAZARDOUS OVER THE GULF WATERS DURING THIS PERIOD AS WELL
WITH CONDITIONS NOT DROPPING BELOW HEADLINE CRITERIA UNTIL
THURSDAY AFTERNOON. A GRADUAL MODERATING TREND IN TEMPERATURES
WILL COMMENCE THIS WEEKEND BENIGN CONDITIONS EXPECTED OVER THE
MARINE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 1:59 PM CSTSmall Craft AdvisoryTAE43 hr

Nearby

Wind Chill Advisories in Georgia, 2011Wind Chill Advisories in Florida, 2011Wind Chill Advisories in Alabama, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.